MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS ANATOMIC; ANATOMIC SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS ANATOMIC; ANATOMIC SHOULDER PROSTHESIS
Model Number 106-3900
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The patient was revised on (b)(6) 2022 due to cuff tear.Approximately 3 years after the first surgery.The surgeon explanted 1 eccentric head, 1 double taper and 1 2 pegs glenoid.The surgeon implanted 1 glenoid baseplate, 1 post-extension, 3 standard screw, 1 humeral cup 135/145° ø36+3, 1 locking screw and 1 centered glenosphere.

Brand Name
HUMERIS ANATOMIC
Common Device Name
ANATOMIC SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13994503
Report Number3009532798-2022-00095
Device Sequence Number5045154
Product Code HSD
UDI-Device Identifier03701037300466
UDI-Public03701037300466
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/07/2023
Device Model Number106-3900
Device Catalogue Number106-3900
Device Lot NumberM1057
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2022
Initial Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown